# SDR SIMA20160407006

- Difficulty date: April 7, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,008 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CTR OMEGA BEAM BETWEEN FRAME 28 & 29.  INSTALLED DOUBLER, EXTERNAL ANGLE, FILLER, SHIM ON CTR BEAM IAW SRM 53-00-10 & 51-40-02.
